# SDR FDEA201701130221

- Difficulty date: January 13, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 59,083 hours, 34,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roller
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK,  AN EICAS LT FWD ENTRY DOOR EICAS ALERT.  F/O OPENED AND SHUT DOOR AND EICAS WENT AWAY.  SAME  EICAS RETURNED AFTER ENGINE START.  SAME PROCEDURE  CLEARED EICAS MESSAGE.   REMOVED AND REPLACED L1 UPPER AFT LATCH ROLLER AND  DOOR LATCH FITTING IAW 52-11-00-5, AND 52-11-37-4. OPS CHECKED NORMAL.
